Jump to content

Scared 19yo

Member Since 16 Jun 2013
Offline Last Active Jun 17 2013 10:31 AM

Posts I've Made

In Topic: Likelihood That Accutane Is Affecting My Libido/sex Drive

17 June 2013 - 03:16 AM

See the long term suffers thread and do a search on the board, Accutane can cause sexual dysfunction. Also, if you live in the U.S. there is a physician in MI that is treating Accutane Victims. Accutane can sometimes cause hormonal issues. His name is Dr. Crisler and he has a website for propecia and Accutane for sexual dysfunction. http://www.allthings...Sufferers-Forum

 

I know your probably stressed and having anxiety due to this, but please try and just breathe, exercise, meditation and be around your friends and family!  

 

Let me know if you need anything other help Good Luck!

Thank you, I have read much on the subject but wanted to get a view relating to my strange combination, I thought I'd see another doctor today and told him about porn induced sexual dysfunction, he said it sounds very possible and that I should test with some of my favourite type of women in porn.. I got a semi erection from just watching the intro of the video and had the urge to masturbate.. Up he popped when I skipped through and got even harder once I started masturbating, I stayed hard throughout the whole time. If Accutane had affected me, would this happen? Is it common to still get hard to visually stimulating material? I thought if accutane was to play with my chemical brain balance I might of needed the extra visual stimulation (porn) to stay erect and 'activate' that part of my brain. I ejaculated and it felt so so good. Now I don't think I mentioned in the other post but I havent watched porn in over 3-4 weeks and havent masturbated for 5 days, and this is where I noticed my drop in libido. 

 

I'm still not sure though, I have no urge to look at it or masturbate it unless I manually initiate it. 

 

So in short, If affected by accutane would this be the case?

 

www.yourbrainonporn.com


In Topic: Likelihood That Accutane Is Affecting My Libido/sex Drive

16 June 2013 - 04:41 AM

Yo man, calm down! I'm guessing your acne's gone? smile.png that's good. & if it's not well you can still get a girl! Anyways, this is all in your head. Some may be true but get professional help before doing anything bad. And dont say that's embarrasing cus my dad once got a vaccine in his penis and he started crying infront of me & my mom! Everything can be solved, just be patient. Sex isn't everything out there! You've been thru an accident & acne, you can do this smile.png

 

Thank you for the kind words, my acne is still prevalent but no where near the cystic type it once was. I'm hoping it's just a mixture of heavy depression.. Along with anxiety.. It's running my life at the moment. I will post up here on Wednesday after I go back to see the doc, he acknowledged it wasn't a commonly documented side effect but agreed to research further into the topic for me. I think its more the libido than erections themselves, as I can gain a full erection just not maintain it. I really appreciate your reply, it really made me feel better. smile.png